# SDR SIMA20121009002

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 22,122 hours, 21,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 62046
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 1 EMERGENCY LIGHT BATTERY ASSEMBLY NEEDED TO BE REPLACED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY ASSEMBLY IAW MNTCWC#33-700-19.  THE AIRCRAFT WAS RETURNED TO SERVICE.
